Trying to stop xanax. Blurred vision, sleeplessness. Withdrawal symptoms?
i have been on xanax for 30 years ,, i have tried going cold turkey but had massive withdrawl symtoms. i only take .5 mg once a day at night, just to sleep. i do drink alcohol regularly and this helps sleep. i am a cronic teeth grinder and have to where a very stiff plastic guard.. i ask my doctor what to do and he suggested Ativan as a replacement and start scaling down to .25 mg xanax for 2-3 weeks then give them up entirely ,, and use only the Ativan..after that ? i do suffer from blurred vision on a daily basis ,, is this advise correct or are there any other options. adrian
Hi Adrian, Thanks for using healthcare magic. Xanax contains alprazolam which is good benzodiazepine but have high abuse potential. It has withdrawal symptoms when stopped abruptly. So it is advisable to taper and replace with ativan but make it sure that you will not have ativan addiction.
Blurred vision may be possible with alprazolam but you should also rule out opthalmic pathology. For sleep, You can maintain good sleep practice, follow yoga or meditation for better sleep. thanks.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]